# SDR DHLA200700078

- Difficulty date: December 8, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,281 hours, 21,842 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOWER RUDDER MOVED ON ITS OWN FAR TO THE LEFT AS COMPARED WITH THE UPPER RUDDER AS SEEN ON THE RUDDER POSITION INDICATORS DURING TAKEOFF ROLL.  ACFT PULLED TO THE LEFT, UPPER RUDDER IND FAR RT.  TRANSFERRED RUDDER POS IND TO DMI 31029 PER MEL 27-8 CAT C DDD12-18-07 COMPLIED WITH SPECIAL PROCEDURES 27-8 ENTERED IN DMI LOG.
